Forgot your password?
By Tony Traffic
I'm happy with the Tane and wish everyone gets great results
Posted October 27, 2005
ur skin looks great bro
Posted October 29, 2005
thanks yo i still got 3 months to go
Posted November 4, 2005
three more months?? wow. what are your symptoms like now>>>??? still getting those headaches? and did you finally switch over from the ones you ordered to the ones your doctor prescribed>>>??? what MG will you be on (are on) with the Sotret???? the same as before? (80mg/day)
I have dry skin every where my scalp, arms, face, "down there", everywhere...i dont get headaches anymore i only got those in the beginning...i do get depressed some times thinking about my redmarks and my Keratosis Pilaris which is worse than acne and has no cure on my back and arms...I switched to Claravis on October 22 I'm on 80 mgs a day...did u get your order yet...that canadian site told me they would contact the pharmacy and see if i could get a refund they suck its been a week and they havent replied to me...i already called 3 times shit if there not gonna send any thing i want my money back....
You can post now and register later. If you have an account, sign in now to post with your account.
× Pasted as rich text. Paste as plain text instead
Only 75 emoji are allowed.
× Your link has been automatically embedded. Display as a link instead
× Your previous content has been restored. Clear editor
× You cannot paste images directly. Upload or insert images from URL.